Have Medical Questions? Ask a Doctor Online!
I encountered palsy on the left side of my face. I didn't even know that I had it until my doctor alerted me during a prescription visit two weeks ago. I am a Cardiovascular patient, with one stent implant. Doctor placed me on Prednisolone @ 1 per day for 10 days. The medication has been completed. A couple of nights ago I had SEVERE pain in my left hip area ( I usually sleep on my left side) which created a loss of sleep. I've found that Paracetamol relieves the condition and allows me to sleep. I noticed over the last 24 hours that I now have a numbness in the left side of my backside. I visited my doctor today, mentioned the problem and he felt that my symptoms could be related to the (Bells') Palsy. When showering this evening I noticed that I now have a series of rashes in the area of the numbness. I should also add that I had a Stapedectomy on my right ear some 50 years ago. Doctor discounted that the Stapedectomy has anything to do with the palsy, even though both events affected the right hand side of my face. Each 'new' symptom are rapidly manifested. May I have another opinion please? Many thanks, XXXXX XXXXX